# SDR MASA200602038

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 4,078 hours, 3,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389N
- Part serial: 0556
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,962 hours, 2,895 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5008 CLT - AFTER CONNECTING TO GROUND POWER THE AIRCRAFT HAD FLAPS 1/2 SPEED, SPOILER/STABILIZER, PITCH FEEL AND RUDDER LIMIT FAULTS.  MAINTENANCE REMOVED AND REPLACED NR 1 SFECU.
